# SDR ASOA201400710213

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 31,903 hours, 17,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 20131A
- Part serial: 92173
- Condition: Inoperative
- Location: Forward Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RON ROUTINE MAINTENANCE, SEVERAL EMERGENCY LIGHTS IN THE COCKPIT AND FORWARD CABIN WERE FOUND INOPERATIVE DURING FUNCTIONAL TEST.  MAINTENANCE R & R THE NR 1 EMERGENCY LIGHT INVERTER IAW AMM 33-50-11.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
